MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bsm) reported that they were experiencing signal loss or intermittent signal loss and would appreciate it if you could assist with information for the issue.Tech support (ts) suggested that it could be an issue with the multiple patient receiver (org) or something along the antenna system, but the customer did not troubleshoot as they stated that they looked at all that already.They have been experiencing issue since (b)(6) 2021 and would like to get someone out to the site to resolve their issue.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that they were experiencing signal loss or intermittent signal loss and would appreciate it if you could assist with information for the issue.Tech support (ts) suggested that it could be an issue with the multiple patient receiver (org) or something along the antenna system, but the customer did not troubleshoot as they stated that they looked at all that already.They have been experiencing issue since (b)(6) 2021 and would like to get someone out to the site to resolve their issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device(s) were being used in conjunction with the org.Central nurse's stations model: cns-6801a.Sn: (b)(4).Model: cns-6801a.Sn: (b)(4).Model: cns-6801a.Sn: (b)(4).Multiple patient receivers model: org-9100a.Sn: (b)(4).Model: org-9110a.Sn: (b)(4).Model: org-9110a.Sn: (b)(4).Model: org-9110a.Sn: (b)(4).Telemetry transmitters model: zm-531pa.Sn: (b)(4).Model: zm-540pa.Sn: (b)(4).Model: zm-541pa.Sn: (b)(4).Model: zm-541pa.Sn: (b)(4).
 
Event or Problem Description
The biomedical engineer (bsm) reported that they were experiencing signal loss or intermittent signal loss and would appreciate it if you could assist with information for the issue.Tech support (ts) suggested that it could be an issue with the multiple patient receiver (org) or something along the antenna system, but the customer did not troubleshoot as they stated that they looked at all that already.They have been experiencing issue since 12/2021 and would like to get someone out to the site to resolve their issue.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of the complaint: the biomedical engineer (bsm) reported that they were experiencing signal loss or intermittent signal loss and would appreciate it if you could assist with information for the issue.Tech support (ts) suggested that it could be an issue with the multiple patient receiver (org) or something along the antenna system, but the customer did not troubleshoot as they stated that they looked at all that already.They have been experiencing issue since 12/2021 and would like to get someone out to the site to resolve their issue.No patient harm was reported.Service requested / performed: based on the evaluation performed by nk repair center, the issue of signal loss was duplicated, and the ecg board was recommended for replacement.Physical damage was observed.Investigation conclusion: based on the age of the device and the observation of physical damage to the device, the root cause for the signal loss is most likely related to wear and tear or physical damage to the transmitter internal components.It is unlikely that the issue occurred as a result of a deficiency in design or manufacturing.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13880388
Report Number8030229-2022-02644
Device Sequence Number20149633
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); ORG-9100A SN (B)(6); ORG-9100A SN (B)(6); ORG-9110A SN (B)(6); ORG-9110A SN (B)(6); ORG-9110A SN (B)(6); ORG-9110A SN (B)(6); ORG-9110A SN (B)(6); ORG-9110A SN (B)(6); ZM-531PA SN (B)(6); ZM-531PA SN (B)(6); ZM-540PA SN (B)(6); ZM-540PA SN (B)(6); ZM-541PA SN (B)(6); ZM-541PA SN (B)(6); ZM-541PA SN (B)(6); ZM-541PA SN (B)(6)
Patient SexUnknown